# SDR UALA2011022400919

- Difficulty date: February 22, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 60,399 hours, 22,259 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Corroded
- Location: L4 Door Gate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR LOWER GATE AFT CONTROL ROD FOR GIRT BAR ENGAGEMENT IS CORRODED. R & R THE L-4 DOOR LOWER GATE AFT CONTROL ROD FROM GIRT BAR IAW MM.  ADJUSTED AND OPS CHECKED IAW MM GOOD ON NON ROUTINE.
